| Model Number |
0185 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited sudden high out of range pacing impedance measurements above 3000 ohms in the right ventricular (rv) lead channel.Technical services (ts) was consulted and further in office and x-ray evaluation was recommended.No adverse patient effects were reported.This rv lead remains in service.
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk.This investigation will be updated should pertinent information become available in the future.